# SDR F3LA2018031900297

- Difficulty date: February 25, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720000
- Condition: Corroded
- Location: Fuselage
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM -Y254 CORRODED AT FRAME 68-70. REMOVED FLOORBEAM AFT -Y254 FRAME 68-70 AND REPLACED IAW SRM 51-72-11-911-001.
